advertisement
Question
Posted by: melanie | 2008/09/23

Allergic reaction

I had this rash since the June. The doctor gave me antihistamines. While i' m on the antihistamines, the rash is cleared but if i stop the treatment it comes back immediately. It is very itchy. What can I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Melanie
Where is the rash? It may be due to contact with an irritant or due to something you eat as it sounds like an allergy.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: melanie | 2008/09/29

The rash is on my arms and legs. I bought new bras, playtex, and when I wear them my breasts start to itch. I am still on antihistamines but if I don' t take it for a day then I start breaking out in pimples. Can one develop an allergic reaction to something that you were never allergic to before like nylon?

Reply to melanie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement